# SDR SWAA115306

- Difficulty date: July 24, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 43,905 hours, 25,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FLOORBEAM T-CAP CORRODED AT BS 986, BETWEEN RBL 37 TO RBL 47.  REMOVED AND REPLACED T-CAP IAW EA.
